Alert archive / Kentucky / Tornado Warnings in 2011
Tornado Warning 109, NWS Louisville, KY
NWS Louisville, KY issued this tornado warning at Jun 23, 2011, 1:40 PM EDT for Bourbon County, Clark County, Kentucky. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 23, 2011, 1:40 PM EDT (17:40 UTC)
- Expired
- Jun 23, 2011, 2:00 PM EDT
- In force
- 20 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
Counties Bourbon County, KY, Clark County, KY
The radar
The Jackson,KY radar (KJKL), 88 km from the middle of the area, began a volume at 17:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 23, 1:37 PM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 5.7 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 151 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 725 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 116 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
645
WFUS53 KLMK 231740
TORLMK
KYC017-049-231800-
/O.NEW.KLMK.TO.W.0109.110623T1740Z-110623T1800Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
140 PM EDT THU JUN 23 2011
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN BOURBON COUNTY IN EAST CENTRAL KENTUCKY...
NORTHERN CLARK COUNTY IN EAST CENTRAL KENTUCKY...
* UNTIL 200 PM EDT...
* AT 137 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR STONY POINT...MOVING EAST AT 35 MPH.
* THIS TORNADIC STORM WILL ALSO IMPACT...
NORTH MIDDLETOWN...
BUNKER HILL AND PLUM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A VEHICLE OR OUTDOORS...MOVE TO
THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING
DEBRIS.
TO REPORT DAMAGING WINDS...LARGE HAIL...OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3818 8398 3816 8400 3812 8407 3805 8403
3804 8404 3806 8420 3814 8422 3820 8398
3819 8398
TIME...MOT...LOC 1740Z 264DEG 30KT 3809 8416
$$
AMS2 follow-up statements
747
WWUS53 KLMK 231749
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
149 PM EDT THU JUN 23 2011
KYC017-049-231800-
/O.CON.KLMK.TO.W.0109.000000T0000Z-110623T1800Z/
BOURBON KY-CLARK KY-
149 PM EDT THU JUN 23 2011
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 200 PM EDT FOR NORTHERN
CLARK AND SOUTHEASTERN BOURBON COUNTIES...
AT 146 PM EDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM WITH STRONG ROTATION. THIS TORNADO WAS LOCATED
NEAR NORTH MIDDLETOWN...MOVING EAST AT 35 MPH.
* THE TORNADO WILL ALSO IMPACT...
BUNKER HILL AND PLUM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT DAMAGING WINDS...LARGE HAIL...OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3818 8398 3816 8400 3812 8407 3805 8403
3804 8404 3806 8415 3816 8414 3820 8398
TIME...MOT...LOC 1749Z 264DEG 30KT 3810 8406
$$
AMS467
WWUS53 KLMK 231757
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
157 PM EDT THU JUN 23 2011
KYC017-049-231808-
/O.EXP.KLMK.TO.W.0109.000000T0000Z-110623T1800Z/
BOURBON KY-CLARK KY-
157 PM EDT THU JUN 23 2011
...THE TORNADO WARNING FOR NORTHERN CLARK AND SOUTHEASTERN BOURBON
COUNTIES WILL EXPIRE AT 200 PM EDT...
THE STORMS THAT PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA.
TO REPORT DAMAGING WINDS...LARGE HAIL...OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.
LAT...LON 3818 8398 3816 8400 3812 8407 3805 8403
3804 8404 3806 8415 3816 8414 3820 8398
TIME...MOT...LOC 1758Z 264DEG 30KT 3811 8396
$$
13What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at Jun 23, 1:33 PM EDT, 7 minutes earlier.
Area forecast discussion, Jun 23, 1:33 PM EDT, 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 133 PM EDT THU JUN 23 2011 ...UPDATED AVIATION DISCUSSION... ...FORECAST UPDATE... FORECAST LOOKS TO BE ON TRACK. WIDELY SCATTERED STORMS MAY BEGIN TO POP UP IN KENTUCKY AS EARLY AS 19Z AS A COLD FRONT...LINED UP ROUGHLY ALONG THE LOWER WABASH AND LOWER OHIO RIVERS AT 14Z...IMPINGES ON A MODERATELY UNSTABLE ATMOSPHERE. BETTER CHANCES FOR MORE WIDESPREAD STORMS WILL COME THIS EVENING AS A VORT OVER IOWA THIS MORNING MAKES IT DOWN INTO THE OHIO VALLEY. SPC DAY ONE OUTLOOK LOOKS WELL PLACED. .SHORT TERM (TODAY AND TONIGHT)... EXTRA LOBE OF ENERGY OVER MO SPINNING AROUND THE LARGE UPPER GREAT LAKES TROUGH IS HELPING TO PROVIDE LIFT FOR CURRENT SHOWERS AND STORMS ALONG A MOISTURE BOUNDARY FROM MADISON IN SW TO NEAR HARTFORD KY. THESE WILL PRODUCE BRIEF BUT VERY HEAVY RAIN AND GUSTY WINDS UP TO 50 MPH. ALTHOUGH LI/S ARE MARGINAL...NOT EXPECTING ANY SEVERE WEATHER WITH THIS ACTIVITY EARLY THIS MORNING BUT A FEW CELLS COULD FLIRT WITH THAT. THESE SHOULD WEAKEN SOME AS THEY MOVE INTO THE BLUEGRASS FURTHER EAST...AND SHOULD BE COMPLETELY EAST OF OUR CWA BY 6AM EDT. FOR THE REST OF TODAY...THE LARGE UPPER TROUGH AND SFC LOW OVER THE UPPER GREAT LAKES WILL HELP PUSH A REINFORCING COLD FRONT THROUGH THE REGION TONIGHT. WE SHOULD BE MOSTLY SUNNY/PARTLY CLOUDY AHEAD OF THIS...ALLOWING FOR THE ATMOSPHERE TO DESTABILIZE WELL IN ADVANCE OF FRONT. SCATTERED SHOWERS AND STORMS SHOULD DEVELOP ALONG THE COLD FRONT AS IT SWEEPS ACROSS THE AREA...AFFECTING AREAS EAST OF I-65 AND MAINLY THOSE AREAS IN THE BLUEGRASS REGION/LAKE CUMBERLAND REGION OF KY. DEWPOINTS DROP OFF A BIT BEHIND THIS MORNING/S INITIAL COOL FRONT SO MOISTURE WILL BE LESS WITH THE SECONDARY FRONT TONIGHT. THINK THE BEST CHC OF RAIN WILL BE OVER THE SERN CWA SO WILL GO WITH HIGH CHC/LOW LIKELY POPS THERE TAPERING OFF TO SLIGHT CHC OVER THE WRN CWA. WITH ANY STORMS THAT DEVELOP ALONG THE FRONT...A FEW COULD BECOME SEVERE WITH DMG WINDS BEING THE MAIN THREAT SINCE DEEP LAYER SHEAR IS STILL MODERATE. HIGH TEMPS THIS AFTERNOON SHOULD RANGE FROM THE UPPER 70S N WHERE MORE CLOUDS WILL BE TO THE LOW/MID 80S FAR S. TONIGHT...UPPER LOW WILL TRAVERSE THE GREAT LAKES FROM W TO E TAKING THE COLD FRONT WITH IT...WHERE WE WILL TAPER POPS WEST TO EAST ACROSS THE CWA TONIGHT. SHOULD STILL HAVE WESTERLY WINDS BEHIND THE FRONT TONIGHT AND THUS DO NOT REALLY EXPECT FOG TO DEVELOP SINCE WINDS SHOULD NOT DROP TO CALM. HAVE UPPER 50S NW TO MID 60S SE FOR LOWS TONIGHT. .LONG TERM (FRIDAY - WEDNESDAY)... THE COLD FRONT THAT WILL PASS THROUGH THE FORECAST AREA TODAY WILL BECOME QUASI-STATIONARY ACROSS SOUTHERN TENNESSEE FRIDAY INTO SATURDAY. IT SHOULD BE FAR ENOUGH SOUTH THAT ONLY A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS OUR SOUTH AND SOUTHWEST FIRST TIER OF COUNTIES. ALSO...WILL HOLD ON TO A VERY SMALL POSSIBILITY OF RAIN SHOWERS ACROSS THE NORTHEAST...ASSOCIATED WITH THE UPPER-LEVEL LOW. HOWEVER...BELIEVE FRIDAY WILL BE DRY FOR THE MOST PART. HIGH TEMPERATURES IN THE UPPER 70S ACROSS THE NORTH AND LOW 80S ACROSS THE SOUTHERN CWA ARE EXPECTED. OVERNIGHT LOWS WILL BE RATHER PLEASANT AS WELL...GENERALLY LOWER 60S. THE FRONTAL BOUNDARY DRAPED ALONG SOUTHERN TENNESSEE WILL SLOWLY MOVE NORTH AS A WARM FRONT LATE SATURDAY THROUGH MONDAY AS HIGH PRESSURE ALOFT BUILDS ACROSS THE SOUTH-CENTRAL CONUS. MODELS INDICATE SEVERAL MCS/S WILL PROPAGATE ALONG THIS BOUNDARY DURING THIS TIME PERIOD. TIMING DIFFERENCES AMONGST MODELS ARE EVIDENT...BUT WILL TRY TO SHOW A COORDINATED PROGRESSION WITH POPS. HAVE SHADED CHANCE POPS ACROSS THE SOUTH AND WESTERN CWA SATURDAY...WITH CHANCE POPS CWA-WIDE LATE SATURDAY THROUGH SUNDAY AS THE BOUNDARY WILL BE STRETCHED ACROSS THE FORECAST AREA. THEN...HAVE POPS DECREASING THROUGH MONDAY AS THE FRONT MOVES FURTHER NORTH...ESPECIALLY BY TUESDAY. HOWEVER...WITH TIMING DIFFERENCES PROVIDING LOW CONFIDENCE...HAVE ONLY MADE SUBTLE CHANGES IN THE MONDAY THROUGH WEDNESDAY FORECAST. AS FOR TEMPERATURES...HIGHS SATURDAY AND SUNDAY WILL GENERALLY REACH THE LOW TO MID 80S..WITH OVERNIGHT LOWS IN THE MID AND UPPER 60S. EXPECT TEMPERATURES TO WARM MONDAY THROUGH TUESDAY AS THE WARM FRONT CONTINUES MOVING NORTHWARD. HIGHS SHOULD REACH THE UPPER 80S AND LOW 90S BY TUESDAY. OVERNIGHT LOWS WILL WARM AS WELL...WITH GENERALLY LOWER 70S EXPECTED TUESDAY NIGHT. SIMILAR CONDITIONS ARE ANTICIPATED WEDNESDAY. && .AVIATION (18Z TAF ISSUANCE)... CUMULUS CLOUDS HAVE BEEN BUILDING LATE THIS MORNING AND EARLY AFTERNOON AHEAD OF AN APPROACHING COLD FRONT. SHOWERS AND STORMS HAVE DEVELOPED OVER THE BLUEGRASS REGION OF KENTUCKY. THE BEST CHANCE FOR STORMS THIS AFTERNOON WILL BE AT LEX. SINCE STORMS ARE SCATTERED IN NATURE WILL CARRY VCTS IN THE TAFS AND AMEND AS NECESSARY WHEN STORMS APPROACH. SDF AND BWG MAY SEE A STORM OR TWO BUT THIS IS LESS CERTAIN THAN AT LEX SO WILL ONLY CARRY A CB GROUP. RAIN AND STORM CHANCES SHOULD DECREASE TONIGHT SO WILL KEEP MENTION OF PRECIP OUT OF THE TAFS TONIGHT AND TOMORROW. WINDS WILL CONTINUE TO BE GUSTY OUT OF THE SOUTHWEST AHEAD OF THE FRONT THIS AFTERNOON. WINDS WILL SHIFT TO THE WEST IN THE WAKE OF THE FRONT OVERNIGHT AND RELAX QUITE A BIT. THEY WILL INCREASE TO 10 KTS AGAIN TOMORROW MORNING AND SHIFT SLIGHTLY TO THE SOUTH. WE COULD SEE SOME MVFR CIGS IN THE WAKE OF THE FRONT TONIGHT. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && UPDATE.........13 SHORT TERM.....AL LONG TERM......MJP AVIATION.......EER
Hazardous weather outlook, Jun 23, 11:35 AM EDT, 2 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 1135 AM EDT THU JUN 23 2011 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-241545- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 1135 AM EDT THU JUN 23 2011 /1035 AM CDT THU JUN 23 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. THIS AFTERNOON AND EVENING ANOTHER ROUND OF STRONG TO POSSIBLY SEVERE STORMS IS EXPECTED AS A COLD FRONT PASSES THROUGH THE AREA. DAMAGING WINDS AND LARGE HAIL WILL BE THE MAIN THREATS...WITH THE BEST CHANCE FOR THIS OCCURRING SOUTH OF A LINE FROM BOWLING GREEN TO LEXINGTON. ADDITIONAL THREATS WITH ANY STORMS WILL BE BRIEF BUT TORRENTIAL RAINFALL AND DANGEROUS LIGHTNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ISOLATED TO SCATTERED THUNDERSTORMS ARE ANTICIPATED OVER THE WEEKEND AS A WARM FRONTAL BOUNDARY SLOWLY MOVES NORTHWARD ACROSS THE REGION. NO ORGANIZED THREAT OF SEVERE WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED THIS AFTERNOON AND EVENING TO REPORT INSTANCES OF HAIL OR HIGH WINDS TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE. 13/AMS
In the hours before
Local storm report, Jun 23, 11:38 AM EDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1138 AM EDT THU JUN 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0927 PM TORNADO 2 W JEFFERSONTOWN 38.21N 85.61W
06/22/2011 JEFFERSON KY NWS STORM SURVEY
EF1 DAMAGED ROOFS AND FELLED TREES FROM 2.7 MILES WEST
OF JEFFERSONTOWN TO 0.9 MILES WEST OF JEFFERSONTOWN
&&
EVENT NUMBER LMK1100955
13Special weather statement, Jun 23, 12:54 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1254 PM EDT THU JUN 23 2011
KYZ041-231730-
FAYETTE-
1254 PM EDT THU JUN 23 2011
...STRONG STORM AFFECTING FAYETTE COUNTY...
AT 1249 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM JUST EAST OF VERSAILLES...MOVING EAST AT 30
MPH.
THIS STORM EXHIBITED STRONG ROTATION AS IT CROSSED ANDERSON AND
WOODFORD COUNTIES. THE ROTATION HAD WEAKENED ONCE THE STORM MOVED
EAST OF VERSAILLES...HOWEVER IT COULD STRENGTHEN AGAIN AT A MOMENTS
NOTICE AND POSSIBLY PRODUCE FUNNEL CLOUDS OR EVEN A BRIEF SMALL
TORNADO AS IT CROSSES NORTHERN AND CENTRAL FAYETTE COUNTY.
OCCASIONAL LIGHTNING...HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS TO
40 MPH...ARE ALSO EXPECTED WITH THIS STORM.
* THIS STORM WILL IMPACT...
DOWNTOWN LEXINGTON...
DUNBAR HIGH SCHOOL...
BRYAN STATION...
THOROUGHBRED ACRES...
NORTHLAND...
VILEY AND HOLIDAY HILLS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF ON OR NEAR A LAKE...RIVER...OR SWIMMING POOL...GET OUT OF THE
WATER AND MOVE INDOORS OR INSIDE A VEHICLE NOW. DON'T BE CAUGHT ON
THE WATER IN A THUNDERSTORM.
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3802 8434 3800 8466 3801 8466 3813 8462
3821 8440 3812 8437 3811 8438 3811 8437
TIME...MOT...LOC 1653Z 256DEG 28KT 3805 8464
13Local storm report, Jun 23, 12:57 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1257 PM EDT THU JUN 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0804 PM TORNADO LOUISVILLE 38.22N 85.74W
06/22/2011 JEFFERSON KY NWS STORM SURVEY
EF-2 DAMAGED SOME BARNS AT CHURCHILL DOWN AND DAMAGED
AN ONSITE CHURCH
&&
EVENT NUMBER LMK1100956
SZAPPANOSThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 8:03 PM EDT | Tornado Warning | LMK | Jefferson | 27 min |
| Jun 22, 8:25 PM EDT | Tornado Warning | LMK | Jefferson, Oldham | 20 min |
| Jun 22, 8:43 PM EDT | Severe Thunderstorm Warning | LMK | Jefferson | 32 min |
| Jun 22, 8:43 PM EDT | Tornado Warning | LMK | Jefferson, Oldham, Shelby | 32 min |
| Jun 22, 9:01 PM EDT | Tornado Warning | LMK | Jefferson | 14 min |
| Jun 22, 9:11 PM EDT | Tornado Warning | LMK | Henry, Shelby | 34 min |
| Jun 22, 9:13 PM EDT | Tornado Warning | LMK | Jefferson, Oldham, Shelby | 32 min |
| Jun 22, 9:31 PM EDT | Tornado Warning | LMK | Jefferson | 29 min |
| Jun 22, 9:39 PM EDT | Tornado Warning | LMK | Meade | 36 min |
| Jun 22, 9:40 PM EDT | Areal Flood Advisory | LMK | Henry, Jefferson, Oldham, Shelby | 3 hr |
| Jun 22, 9:42 PM EDT | Tornado Warning | LMK | Shelby | 33 min |
| Jun 22, 9:50 PM EDT | Tornado Warning | LMK | Jefferson, Shelby | 25 min |
| Jun 22, 10:06 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Jefferson, Meade | 24 min |
| Jun 22, 10:11 PM EDT | Special Weather Statement | LMK | Shelby | 34 min |
| Jun 22, 10:18 PM EDT | Flash Flood Warning | LMK | Henry, Jefferson, Oldham, Shelby | 3 hr |
| Jun 22, 10:32 PM EDT | Special Weather Statement | LMK | Bullitt | 28 min |
| Jun 23, 3:05 AM EDT | Special Weather Statement | LMK | Jefferson, Oldham | 25 min |
| Jun 23, 3:34 AM EDT | Special Weather Statement | LMK | Henry, Jefferson, Oldham, Shelby | 26 min |
| Jun 23, 3:46 AM EDT | Special Weather Statement | LMK | Bullitt | 29 min |
| Jun 23, 12:36 PM EDT | Tornado Warning | LMK | Anderson, Woodford | 24 min |
| Jun 23, 12:54 PM EDT | Special Weather Statement | LMK | Fayette | 36 min |
| Jun 23, 1:10 PM EDT | Tornado Warning | LMK | Bourbon, Clark, Fayette | 35 min |
| Jun 23, 2:09 PM EDT | Special Weather Statement | LMK | Fayette | 21 min |
| Jun 23, 2:13 PM EDT | Special Weather Statement | LMK | Mercer | 32 min |
| Jun 23, 2:56 PM EDT | Special Weather Statement | LMK | Garrard, Madison | 34 min |
| Jun 23, 5:01 PM EDT | Special Weather Statement | LMK | Madison | 29 min |
| Jun 23, 5:43 PM EDT | Special Weather Statement | LMK | Lincoln | 32 min |
| Jun 23, 6:54 PM EDT | Special Weather Statement | LMK | Russell | 21 min |
| Jun 23, 7:08 PM EDT | Special Weather Statement | LMK | Madison | 22 min |
Nearby
Tornado Warnings in Kentucky, 2011Every tornado warning in 2011Tornadoes in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.